MathSciNet Relay Station
MathSciNet bibliographic data
MR1666506 (2000a:53018) 53A30 (30F40)
Izeki, Hiroyasu; Nayatani, Shin Canonical metric on the domain of discontinuity of a Kleinian group. Séminaire de Théorie Spectrale et Géométrie, Vol. 16, Année 1997–1998, 9–32, Sémin. Théor. Spectr. Géom., 16, Univ. Grenoble I, Saint-Martin-d'Hères, 199?.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement